# SDR R61A2019100492173

- Difficulty date: September 25, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH SEAT TRACK BEAM IS CORRODED AT FR 17. REPAIRED RH SEAT TRACK BEAM AT FR 17 BY WAY FOR CUTTING OUT DAMAGE, FRABRICATING AND INSTALLING
AND FILLER AND DOUBLER REF EMB SRM 53-10-10/ REPAIR01P. A/C REMAINS IN CHECK.
